Alert archive / South Dakota / Tornado Warnings in 2006

Tornado Warning 8, NWS Aberdeen, SD

June 5, 2006Edmunds County, Marshall County, South Dakota

NWS Aberdeen, SD issued this tornado warning at Jun 5, 2006, 7:27 PM CDT for Edmunds County, Marshall County, South Dakota. It was in force for 80 days. 13 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2006, 7:27 PM CDT (00:27 UTC)
Expired
Aug 24, 2006, 6:47 PM CDT
In force
80 days
Issued by
NWS Aberdeen, SD
Area
Counties, with a storm outline in the text

Counties Edmunds County, SD, Marshall County, SD

The radar

The Aberdeen radar (KABR), 45 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 1:45 PM CDTHAIL 0.885 E Ipswich, SD3 SOUTH CRAVENS CORNER.
Jun 13, 1:58 PM CDTHAIL 1Mina, SD8 MILES EAST PEMBROOK COLONY.
Jun 13, 1:58 PM CDTHAIL 1Mina, SD8MILES EAST PEMBROOK COLONY.
Jun 13, 2:05 PM CDTHAIL 1.258 Sw Mina, SD6S AND 3 W MINA OR 8E PEMBROOK COLONY.
Jun 14, 4:45 AM CDTHAIL 0.752 Se Plainview Colony, SDPEA TO PENNY HAIL FROM 445 AM TO 530 AM CDT. ALSO 3.5 INCHES OF RAIN WITH ROADS FLOODED.
Jun 14, 5:06 AM CDTHAIL 1.751 E Plainview Colony, SDHAIL COVERING GROUND. SOME HAIL FELL FROM 450 AM CDT UNTIL 535 AM CDT. GOLFBALL HAIL FELL AT 506 AM CDT AND AGAIN AT 530 AM CDT.
Jun 14, 5:30 AM CDTHAIL 1.751 E Plainview Colony, SDHAIL COVERING GROUND. SOME HAIL FELL FROM 450 AM CDT UNTIL 535 AM CDT. GOLFBALL HAIL FELL AT 506 AM CDT AND AGAIN AT 535 AM CDT.
Jun 14, 9:10 AM CDTHAIL 0.75Plainview Colony, SD
Jun 14, 9:40 AM CDTHAIL 0.75Plainview Colony, SD
Jun 14, 9:45 AM CDTHAIL 0.75Plainview Colony, SD
Jun 14, 5:30 PM CDTHAIL 1.751 E Plainview Colony, SDHAIL COVERING GROUND. SOME HAIL FELL FROM 450 AM CDT UNTIL 535 AM CDT. GOLFBALL HAIL FELL AT 506 AM CDT AND AGAIN AT 535 AM CDT.
Jul 26, 8:53 PM CDTTSTM WND GST 584 W Ipswich, SD
Aug 12, 3:40 PM CDTHAIL 0.75Mina, SD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 2:06 PM CDTSevere Thunderstorm WatchSPC7 hr
Jun 5, 6:36 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 0.5 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2006-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1269 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2006-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1269 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1709 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KABR 060027
TORABR
SDC091-060100-
/O.NEW.KABR.TO.W.0008.060606T0027Z-060606T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
727 PM CDT MON JUN 5 2006

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A

* TORNADO WARNING FOR...
  MARSHALL COUNTY IN NORTHEAST SOUTH DAKOTA...

* UNTIL 800 PM CDT

* AT 724 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR BRITTON...
  MOVING EAST AT 30 MPH.

* THE TORNADO WILL BE NEAR...
  FORT SISSETON STATE PARK AROUND 740 PM CDT...
  LAKE CITY...ROY LAKE STATE PARK 2 AND ROY LAKE STATE PARK 1 AROUND
  750 PM CDT...
  HILLHEAD AROUND 755 PM CDT...

THIS IS AN EXTREMELY DANGEROUS AND POTENTIALLY LIFE THREATENING
SITUATION. IF YOU ARE IN THE PATH OF THIS TORNADO TAKE SHELTER NOW

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
ABERDEEN.

LAT...LON 4581 9784 4563 9782 4561 9733 4588 9734

$$
KEEFE
3 follow-up statements
000 
WWUS53 KABR 060049
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
748 PM CDT MON JUN 5 2006

SDC091-060100-
/O.CON.KABR.TO.W.0008.000000T0000Z-060606T0100Z/
MARSHALL SD-
748 PM CDT MON JUN 5 2006

...A TORNADO WARNING CONTINUES FOR MARSHALL COUNTY UNTIL 800 PM
CDT...

AT 745 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR FORT SISSETON
STATE PARK...OR 16 MILES SOUTHEAST OF BRITTON...MOVING EAST AT 30
MPH.

THE TORNADO WILL BE NEAR...
  EDEN AT 800 PM CDT

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TUESDAY MORNING FOR WEST CENTRAL MINNESOTA AND NORTHEAST SOUTH
DAKOTA.

LAT...LON 4588 9781 4563 9782 4558 9735 4591 9734

$$
KEEFE
000 
WFUS53 KABR 242331
TORABR
SDC045-250000-
/O.NEW.KABR.TO.W.0008.060824T2331Z-060825T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
631 PM CDT THU AUG 24 2006

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A

* TORNADO WARNING FOR...
  EDMUNDS COUNTY IN NORTH CENTRAL SOUTH DAKOTA...

* UNTIL 700 PM CDT

* AT 628 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR CRAVENS
  CORNER...MOVING SOUTHEAST AT 35 MPH.

* THE TORNADO WILL BE NEAR...
  MINA AROUND 645 PM CDT...

THIS IS AN EXTREMELY DANGEROUS AND POTENTIALLY LIFE THREATENING
SITUATION. IF YOU ARE IN THE PATH OF THIS TORNADO TAKE SHELTER NOW

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
ABERDEEN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING
FOR WEST CENTRAL MINNESOTA AND NORTHEASTERN SOUTH DAKOTA. A TORNADO
WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING FOR
NORTHEAST SOUTH DAKOTA.

LAT...LON 4559 9897 4560 9926 4544 9921 4531 9874
      4559 9874

$$
TARVER
000 
WWUS53 KABR 242347
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
647 PM CDT THU AUG 24 2006

SDC045-242357-
/O.CAN.KABR.TO.W.0008.000000T0000Z-060825T0000Z/
EDMUNDS SD-
647 PM CDT THU AUG 24 2006

...THE TORNADO WARNING FOR EDMUNDS COUNTY HAS BEEN CANCELLED...

AT 643 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED. 
THEREFORE...THE TORNADO WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING
FOR WEST CENTRAL MINNESOTA AND NORTHEASTERN SOUTH DAKOTA. A TORNADO
WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING FOR
NORTHEAST SOUTH DAKOTA.

LAT...LON 4559 9897 4560 9926 4544 9921 4531 9874
      4559 9874

$$
TARVER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this tornado warning went out at Jun 5, 3:30 PM CDT, 3 hours 57 minutes earlier.

Area forecast discussion, Jun 5, 3:30 PM CDT, 3 hours 57 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE ABERDEEN SD
330 PM CDT MON JUN 5 2006

.SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT
CONCERNS CENTER AROUND CONVECTION OCCURRING NOW INTO THIS
EVENING...AND CHANCES OF PRECIPITATION AGAIN WEDNESDAY NIGHT.
UPPER WAVE CURRENTLY SPINNING OVER NWRN ND AND SRN SASK...WITH A
FRONTAL BOUNDARY DRAPED ACROSS NRN MINNESOTA...INTO ERN ND AND SOUTH
CENTRAL SD. BOUNDARY LOOKS TO BE JUST TO THE EAST OF KABR...AND
STRETCHING SOUTHWEST THROUGH HAND COUNTY TO JUST WEST OF K9V9.
CONDITIONS ARE RIPE FOR THUNDERSTORMS ALONG AND AHEAD OF THE
FRONT...ESPECIALLY ACROSS THE EXTREME NORTHEASTERN CWA. SPC MESO
PAGE SUGGESTING CLOSE TO 2000 J/KG OR CAPE...WITH NEARLY 100-200
J/KG OF 0-3KM CAPE ACROSS BIG STONE AND TRAVERSE COUNTIES. SHEAR
VALUES NOT LOOKING THE BEST...BUT DO HAVE 0-6KM SHEAR VALUES AROUND
30KT. LOW LEVEL SHEAR VALUES OFF THE KABR SOUNDING SHOWING BETTER
DIRECTIONAL SHEAR...THAN SPEED SHEAR. EXPECT -TRW CHANCES TO
CONTINUE ACROSS THE EAST INTO MID EVENING...WITH SOME LINGERING
STORMS POSSIBLE INTO LATE EVENING. HOWEVER...EXPECT FRONTAL BOUNDARY
TO CLEAR THE AREA QUICKLY WITH CLEARING SKIES INTO THE OVERNIGHT
HOURS. TORNADO THREAT STILL A POSSIBILITY ESPECIALLY ACROSS THE
EXTREME NORTHEASTERN CWA...WHERE SHEAR VALUES...AND MOISTURE INDICES
LOOK A LITTLE BETTER. LCL HEIGHTS DOWN AROUND 1000M OR SLIGHTLY
LOWER...SO EXPECT CLOUD BASES LOW ENOUGH FOR TORNADIC POTENTIAL. AS
THIS SYSTEM EXITS THE REGION...SFC HIGH PRESS AND UPPER LEVEL
RIDGING WILL BUILD INTO THE AREA FOR TUESDAY. UPPER RIDGING SHOULD
REMAIN FAIRLY DOMINANT INTO WEDNESDAY. BEGIN TO SEE A WEAK UPPER
WAVE TRAVEL THROUGH TOP OF THE RIDGE LATER WEDNESDAY INTO
THURSDAY...WITH SFC LOW PRESSURE DEVELOPING ALONG THE FRONT RANGE OF
THE ROCKIES. GFS/NAM DISAGREE SOMEWHAT ON THIS SYSTEM...AND ITS
STRENGTH. NAM KEEPS THE UPPER RIDGING DOMINANT...WITH THE WAVE
REMAINING TO THE NORTH OF THE CWA. GFS BREAKS DOWN THE RIDGE
SOMEWHAT...AND BRINGS THE SYSTEM MORE INTO SOUTH DAKOTA. HAVE STUCK
WITH THE CHANCES FOR PRECIPITATION WITH THIS SYSTEM THAT WERE
CURRENTLY IN THE FORECAST...BUT WILL HAVE TO MONITOR AS CHANGES MAY
BE NEEDED DEPENDING ON THE STRENGTH AND TIMING OF THAT WAVE BECOME
MORE CERTAIN. ONLY WENT WITH SLIGHT CHANCES...AS NAM HAS BEEN
SHOWING SLIGHTLY BETTER CONTINUITY WITH THIS SYSTEM.

.LONG TERM...FRIDAY THROUGH MONDAY
BIGGEST CHALLENGES FOCUS ON PCPN PROBABILITIES FOR THE WEEKEND WITH
TEMPS LATE IN THE EXTENDED.

CURRENTLY MODELS ARE IN DECENT AGREEMENT ON OVERALL UPPER PATTERN.
UPPER RIDGE ACROSS REGION ON FRIDAY SLOWLY SHIFTS EAST AND WEAKENS
AS STRONG LOW/TROF BEGINS TO DIG INTO THE NWRN CONUS BY MID-WEEKEND.
BY END OF EXTENDED...GOOD CAA REGIME SET-UP ACROSS CWA WITH TEMPS AT
7H FALLING FROM +10 TO +12 ON FRIDAY...TO ZERO OR SLIGHTLY BELOW BY
00Z TUESDAY.

ON FRIDAY...MODELS HINT THAT MOST OF CWA WILL BE WARM SECTORED WITH
7H CAPPING TEMPS IN PLACE. BOUNDARY HAS LIFTED TO THE ND/SD BORDER
BY 00Z SATURDAY WITH OUR NRN COUNTIES STANDING THE BEST CHANCE OF
SEEING CONVECTION. HOWEVER...HAVE HELD OFF ON ADDING ANY PCPN FOR
FRIDAY AS CANADIAN ENSEMBLES STILL POINT TOWARD BEST AREA BEING
NORTH OF BORDER.

SFC LOW AND FRONT MAKE A SLOW PROGRESSION ACROSS CWA DURING THE
WEEKEND. SATURDAY LOOKS LIKE A GOOD DAY FOR PCPN POTENTIAL WITH 7H
THETA-E RIDGE STILL NOSING INTO ERN CWA AND CAP WEAKENING. HAVE LEFT
INHERITED WX GRIDS FOR SATURDAY IN PLACE.

SOME CONCERN ABOUT PCPN CHANCES FOR SUNDAY. CURRENTLY HAVE CWA
BROAD-BRUSHED WITH PCPN ON SUNDAY. MODELS ARE SUGGESTING THAT FRONT
WILL BE EAST OF CWA WITH DRY NW FLOW PUNCHING IN BEHIND FRONT.
WRAP-AROUND MOISTURE APPEARS TO STAY NORTH OF CWA AND DOWNGLIDE SEEN
IN THE 7H THETA-E FIELD. CANADIAN ENSEMBLES ARE STILL SAYING A 20%
PROBABILITY OF UP TO 2MM PCPN FOR SUNDAY. HAVE OPTED TO LEAVE WX
GRIDS AS ARE.

TEMP WISE...LOWERED TEMPS ON MONDAY AS COOL AIR STILL FILTERS INTO
CWA AND 7H TEMPS FALL BELOW ZERO AND 85H TEMPS DROP INTO THE LOWER
SINGLE DIGITS ABOVE ZERO.

&&
.ABR WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
&&

ALBRECHT/HINTZ
Hazardous weather outlook, Jun 5, 5:14 AM CDT, 14 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
514 AM CDT MON JUN 5 2006

SDZ003>007-009>011-015>019-033>037-045-048-051-061015-
CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-WALWORTH-EDMUNDS-DAY-
DEWEY-POTTER-FAULK-SPINK-CLARK-STANLEY-SULLY-HUGHES-HYDE-HAND-
JONES-LYMAN-BUFFALO-
514 AM CDT MON JUN 5 2006 /414 AM MDT MON JUN 5 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH
DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF THE AREA TODAY. SEVERE
STORMS WILL BE POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS BEING
THE PRIMARY THREATS. ALSO...TORNADOS WILL BE POSSIBLE...AS WELL AS
LOCALLY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

AN UPPER LEVEL WAVE WILL MOVE THROUGH THE AREA ON WEDNESDAY NIGHT
AND THURSDAY MORNING...POSSIBLY SPARKING SOME THUNDERSTORMS ACROSS
THE AREA. THUNDERSTORMS WILL BE POSSIBLE AGAIN ON FRIDAY THROUGH
THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

MNZ039-046-SDZ008-020>023-061015-
TRAVERSE-BIG STONE-ROBERTS-CODINGTON-GRANT-HAMLIN-DEUEL-
514 AM CDT MON JUN 5 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA AND NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF THE AREA
TODAY...ESPECIALLY DURING THE AFTERNOON AND EARLY EVENING HOURS.
SEVERE STORMS WILL BE POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS
BEING THE PRIMARY THREATS. ALSO...TORNADOS WILL BE POSSIBLE...AS
WELL AS LOCALLY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

AN UPPER LEVEL WAVE WILL MOVE THROUGH THE AREA ON WEDNESDAY NIGHT
AND THURSDAY MORNING...POSSIBLY SPARKING SOME THUNDERSTORMS ACROSS
THE AREA. THUNDERSTORMS WILL BE POSSIBLE AGAIN ON FRIDAY THROUGH
THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BY THIS AFTERNOON.

KNUTSVIG

In the hours before

Local storm report, Jun 5, 3:11 PM CDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
311 PM CDT MON JUN 05 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             6 S SAINT LAWRENCE      44.43N 98.94W
06/05/2006  M0.88 INCH       HAND               SD   EMERGENCY MNGR

&&

NWS
Local storm report, Jun 5, 3:32 PM CDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
332 PM CDT MON JUN 05 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     HAIL             7 N DANFORTH            44.36N 98.88W
06/05/2006  M0.88 INCH       HAND               SD   EMERGENCY MNGR

&&

NWS
Local storm report, Jun 5, 3:48 PM CDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
348 PM CDT MON JUN 05 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     HAIL             9 SSW WESSINGTON        44.33N 98.77W
06/05/2006  M0.88 INCH       HAND               SD   EMERGENCY MNGR

&&

NWS

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 7:12 PM CDTSevere Thunderstorm WarningABRMarshall48 min
Jun 5, 7:57 PM CDTSevere Thunderstorm WarningABRDay, Roberts33 min
Jun 5, 8:02 PM CDTSevere Thunderstorm WarningABRMarshall13 min
Jun 5, 8:45 PM CDTSevere Thunderstorm WarningABRRoberts29 min

Nearby

Tornado Warnings in South Dakota, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.